RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1979, Volume 25, Issue 6, Pages 801–810 (Mi mz8341)  

This article is cited in 2 scientific papers (total in 2 papers)

Isomorphisms of finite-dimensional nondegenerate monocomposition algebras

A. T. Gainov


Full text: PDF file (638 kB)

English version:
Mathematical Notes, 1979, 25:6, 415–419

Bibliographic databases:

UDC: 519.48

Citation: A. T. Gainov, “Isomorphisms of finite-dimensional nondegenerate monocomposition algebras”, Mat. Zametki, 25:6 (1979), 801–810; Math. Notes, 25:6 (1979), 415–419

Citation in format AMSBIB
\Bibitem{Gai79}
\by A.~T.~Gainov
\paper Isomorphisms of finite-dimensional nondegenerate monocomposition algebras
\jour Mat. Zametki
\yr 1979
\vol 25
\issue 6
\pages 801--810
\mathnet{http://mi.mathnet.ru/mz8341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=540236}
\zmath{https://zbmath.org/?q=an:0427.17015}
\transl
\jour Math. Notes
\yr 1979
\vol 25
\issue 6
\pages 415--419
\crossref{https://doi.org/10.1007/BF01230981}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1979JE85500015}


Linking options:
  • http://mi.mathnet.ru/eng/mz8341
  • http://mi.mathnet.ru/eng/mz/v25/i6/p801

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. T. Gainov, “$Z_n$-Orthograded Monocomposition Algebras”, Algebra and Logic, 41:1 (2002), 30–38  mathnet  crossref  mathscinet  zmath
    2. A. T. Gainov, “$\mathbb Z_3$-ortograduirovannye kvazimonokompozitsionnye algebry s odnomernoi nul-komponentoi”, Sib. elektron. matem. izv., 2 (2005), 141–144  mathnet  mathscinet  zmath
  • Математические заметки Mathematical Notes
    Number of views:
    This page:66
    Full text:32
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019